... cravings for it and a fever. what should i do?
Claritin - Im adicted to clariatin, Im taking about twenty 24h pills a day and cant stop or I get?
Added 20 Jun 2012:
dont know why it cut me off but i said, or i get bad headaches and cravings for it and a fever. what should i do?
Although taking Claritin should not cause any major problems, I must say this is a very strange addiction! There are no known substances in Claritin that would make it addicting. Therefore, it might be psychological addiction that you are experiencing. Keep in mind that headache is one of the side effects of this medication that about 12% of people experience. Many people take Claritin everyday for allergies and other issues, and it is not a big deal. However, if you don't have any need for it and stopping it gives you withdrawal symptoms (e.g. headache), I advise you to stop it slowly. That is, take 10mg every two days for 4-6 days, then 10mg for every three days, then completely stop it. There are even children's Claritin that come in 5mg, you can try those to titrate down your use.
Hope this helps.
- Claritin Information for Consumers
- Claritin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Claritin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 May 2011 • 1 answer
Lodrane 24D - I was taking a generic for Claritin-D 12-hour, which, alas has gone off he market once
Posted 24 Nov 2011 • 1 answer
Posted 22 Jan 2012 • 1 answer
Posted 30 Dec 2014 • 2 answers
Posted 12 days ago • 1 answer